CSpace  > 数学所
Local boundary dilatation of quasiconformal maps in the disk
Cui, GZ; Qi, Y
2002
Source PublicationPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
ISSN0002-9939
Volume130Issue:5Pages:1383-1389
AbstractIn this paper we partly give an affirmative answer to a problem proposed by F. Gardiner and N. Lakic by studying the gluing of quasiconformal maps.
Keywordquasiconformal mapping Teichmuller space
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000173652900018
PublisherAMER MATHEMATICAL SOC
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17852
Collection数学所
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Cui, GZ,Qi, Y. Local boundary dilatation of quasiconformal maps in the disk[J]. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2002,130(5):1383-1389.
APA Cui, GZ,&Qi, Y.(2002).Local boundary dilatation of quasiconformal maps in the disk.PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,130(5),1383-1389.
MLA Cui, GZ,et al."Local boundary dilatation of quasiconformal maps in the disk".PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 130.5(2002):1383-1389.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cui, GZ]'s Articles
[Qi, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cui, GZ]'s Articles
[Qi, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cui, GZ]'s Articles
[Qi, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.